0
RESEARCH PAPERS

Cutouts in Shallow Shells

[+] Author and Article Information
J. Lyell Sanders

Division of Engineering and Applied Physics, Harvard University, Cambridge, Mass.

J. Appl. Mech 37(2), 374-383 (Jun 01, 1970) (10 pages) doi:10.1115/1.3408516 History: Received February 18, 1969; Online April 06, 2010

Abstract

Integral representations of general solutions to the shallow shell equations are obtained by means of the Betti-Rayleigh principle. With the aid of these integral representations the cutout problem of shallow shells is reduced to a system of four coupled integral equations. The cutout can have an arbitrary shape. Cutouts with reinforced edges and other boundary-value problems for shallow shells can be reduced to integral equations by the method developed in the paper.

Copyright © 1970 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In